Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Pointwise dimensions and Rényi dimensions


Author: Ryszard Rudnicki
Journal: Proc. Amer. Math. Soc. 130 (2002), 1981-1982
MSC (2000): Primary 28A80; Secondary 28A78
Published electronically: January 25, 2002
MathSciNet review: 1896030
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the local lower and upper pointwise dimensions of a probability measure $\mu$ are bounded from below by the lower generalized dimension ${\underline D}_{\mu}(q)$ for $q>1$and from above by the upper generalized dimension ${\overline D}_{\mu}(q)$ for $q<1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 28A80, 28A78

Retrieve articles in all journals with MSC (2000): 28A80, 28A78


Additional Information

Ryszard Rudnicki
Affiliation: Institute of Mathematics, Polish Academy of Sciences and Institute of Mathematics, Silesian University, Bankowa 14, 40-007 Katowice, Poland
Email: rudnicki@us.edu.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06519-X
PII: S 0002-9939(02)06519-X
Keywords: Pointwise dimension, generalized (R\'enyi) dimension, measure
Received by editor(s): January 15, 2001
Published electronically: January 25, 2002
Additional Notes: This research was partially supported by the State Committee for Scientific Research (Poland) Grant No. 2 P03A 010 161.
Communicated by: David Preiss
Article copyright: © Copyright 2002 American Mathematical Society